# SDR IPXA2014041482656

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR SLIDE REMOTE PRESS TO TEST INOPERATIVE.   REPLACED LAMPS AND REPLACED BATTERIES IAW MM 25-61-400-801.  OPS CHECKED GOOD IAW MM 25-61-700-801.
